MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER
Catalog Number NA-04020-S1A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that:"product defective".The issue was identified during use on patient.The product leaked blood.Pt was in critical condition.It was discovered quickly; arterial line went flat on central monitoring.We had to discontinue existing line and replace.There was no medical intervention other than replacing.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).Udi# (b)(4).The customer report of a leaking stopcock was confirmed through investigation of the returned sample.The customer returned one tubing assembly as part of an arterial kit for analysis.Definite evidence of use was observed on the tubing.Visual and functional testing revealed a crack in the stopcock as a part of the tubing assembly.The appearance of the crack is consistent with over tightening of the hub.A device history record review was performed with no relevant findings.Therefore, based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH KIT: 20 GA X 1-3/4IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19758910
Report Number9680794-2024-00702
Device Sequence Number17786830
Product Code DQX
UDI-Device Identifier10801902139396
UDI-Public(01)10801902139396(11)231219(17)250331(10)33F23L0731(21)
Combination Product (Y/N)N
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberNA-04020-S1A
Device Lot Number33F23L0731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown